# SDR USAA2012072000006

- Difficulty date: June 29, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 37,048 hours, 16,640 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: D5323058520
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACK ON FORWARD CARGO COMPARTMENT THRESHOLD COVER SHEET BETWEEN FR24 TO FR28 & BETWEEN S39R TO S41R.  REPLACED FORWARD CARGO COMPARTMENT THRESHOLD COVER SHEET BETWEEN FR24 TO FR28 & BETWEEN S39R TO S41R IAW A320 SRM 51-72-11 & AIRBUS DRAWING D53231685.
